# SDR USAASA03053

- Difficulty date: May 24, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT ENTRY DOOR SLIDE WAS FOUND TO BE UNRAVELING.  MAINTENANCE REPLACED THE LEFT AFT ENTRY DOOR SLIDE OK FOR SERVICE.  (M)
